# SDR TSAA9733320

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9000835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND AFT ENTRY EMERGENCY LIGHT BLINKING.  REPLACED BATTERY PACK. OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  TAT:  33,269:05 HOURS.  TAC:  39,185.  (X)
